# SDR UPS96421206

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Bs 340-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   EXISTING HOLE PITCH ON STR 6 BETWEEN STA 340 AND STA 360 LT HAS A SHORT FASTENER SPACING BETWEEN 9 FASTENERS.  INSTALLED BACR15BB6D8 ON STR 6 BETWEEN STA 340 AND STA 360 LT ACC BOEING FAX DFX95-167.
